Journal Article

D. H. MELLOR <i>The Matter of Chance</i>

Luke Glynn

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 62, issue 4, pages 899-906
Published in print December 2011 | ISSN: 0007-0882
Published online July 2011 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/axr026
D. H. MELLOR The Matter of Chance

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  3140 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.